| Model Number |
500004500000 |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower, assistance was requested to change rocuronium bromide 50mg/5ml vial from an external item to a cubie item.The customer advised that the change had already been made in myqlink; however, when attempting to issue the medication, the error "requires a fridge key" was received.Review of the item configuration in myqlink identified a key combination associated with the medication, indicating a configuration mismatch requiring further review and correction.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.There were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 12-aug-2024 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the station had item management error. a technical support specialist (tss) reviewed the item configuration in myqlink and found a key combination assigned.Advised customer to remove the key combination, reboot the cabinet, and retest the transaction.After the configuration change and reboot, the issue was resolved and the item issued successfully.Also provided guidance on reassigning a safe key that had been accidentally de-assigned by using the assign and de-assign function. the system functioned as intended after the technical support specialist troubleshot the device.